# SDR ASOA05412

- Difficulty date: May 8, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7643
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LEFT BATTERY RIB AT THE UPPER CORNER WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE LEFT BATTRY RIB ASSEMBLY AT WS 53.60 IAW ASA EO 600-57-039A.  (M)
